MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Restenosis (4576)
Date of Event 09/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention and leg pian/claudication are listed in the biomimics 3d instructions for use and are known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2022, the patient was implanted with one biomimics 3d (bm3d) stent, a 7.0 x 60mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) proximal third in the right leg.A retrograde approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was also post dilated with pta.The site reported that on (b)(6) 2022, a restenosis of treated vessel (target vessel) was identified.The relationship to the device and procedure was reported as not assessable/unknown and due to a worsening pre-existing condition.It was reported as target lesion related and required percutaneous intervention.The patient presented with rest pain in the right foot.An arterial duplex ultrasound revealed recurrent right sfa occlusion and flow-limiting disease in the right posterior tibial artery.The patient had a known right anterior tibial artery occlusion.Due to the rest pain, the patient was scheduled for urgent right lower extremity angiography and intervention.The patient had drug coated balloon / drug eluting balloon, pta, laser atherectomy and placement of an additional bm3d 7.0 x 150mm stent in the sfa proximal third to middle third on (b)(6) 2022.The recanalisation was reported as successful.It was reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The device remains implanted.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.The reported patient effects of restenosis leading to intervention and leg pain/claudication are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Sections b.5., d.3., e.1., g.1., g.6.And h.10.Have been updated.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2022, the patient was implanted with one biomimics 3d (bm3d) stent, a 7.0 x 60 mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) proximal third in the right leg.A retrograde approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was also post-dilated with pta.The site reported that on (b)(6) 2022, a restenosis of treated segment (target lesion) was identified.The relationship to the device and procedure was reported as not assessable/unknown and due to a worsening pre-existing condition.It was reported as target lesion related and required percutaneous intervention.The patient presented with rest pain in the right foot and rutherford class iv disease.An arterial duplex ultrasound revealed recurrent right sfa occlusion and flow-limiting disease in the right posterior tibial artery.The patient had a known right anterior tibial artery occlusion.Due to the rest pain, the patient was scheduled for urgent right lower extremity angiography and intervention.The patient had drug coated balloon / drug eluting balloon, pta, laser atherectomy and placement of an additional bm3d 7.0 x 150mm stent in the sfa proximal third to middle third on (b)(6) 2022.The recanalisation was reported as successful.The outcome was reported as resolved/recovered.It was reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The device remains implanted.The event was reviewed on 13-apr-23 by veryan and considered possibly related to the device.It was also considered possibly related to the device by the chief medical officer (cmo) on (b)(6) 2023.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2022, the patient was implanted with one biomimics 3d (bm3d) stent, a 7.0 x 60 mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) proximal third in the right leg.A retrograde approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was also post-dilated with pta.The site reported that on (b)(6) 2022, a restenosis of treated segment (target lesion) was identified.The relationship to the device and procedure was reported as not assessable/unknown and due to a worsening pre-existing condition.It was reported as target lesion related and required percutaneous intervention.The patient presented with rest pain in the right foot and rutherford class iv disease.An arterial duplex ultrasound revealed recurrent right sfa occlusion and flow-limiting disease in the right posterior tibial artery.The patient had a known right anterior tibial artery occlusion.Due to the rest pain, the patient was scheduled for urgent right lower extremity angiography and intervention.The patient had pta/standard balloon angioplasty, laser atherectomy and placement of an additional bm3d 7.0 x 150 mm stent in the sfa proximal third to the proximal third peroneal segment on 21-oct-22.The recanalisation was reported as successful.The outcome was reported as resolved/recovered.It was reported as a target lesion/vessel revascularisation (tlr/tvr).The device remains implanted.The event was reviewed on 13-apr-23 by veryan and considered possibly related to the device.It was also considered possibly related to the device by the chief medical officer (cmo) on 16-apr-23.Additional information identified on 11-oct-24, reported that the site had updated the distal segment treated at the intervention from the sfa middle third to proximal third peroneal and they had also removed drug coated/eluting balloon (dcb/deb) treatment from the list of intervention types.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.The reported patient effects of restenosis leading to intervention and leg pain/claudication are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated with additional information, sections g.6.And h.2.Were updated to reflect the type of report (follow-up 02) and the reason, and section h.11.Reflects the sections of the report that were updated.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key16916609
Report Number3011632150-2023-00064
Device Sequence Number20522231
Product Code NIP
UDI-Device Identifier05391526850404
UDI-Public(01)05391526850404(17)230922(11)220221(10)0000135829
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/22/2023
Device Model Number142122-03
Device Catalogue Number142122-03
Device Lot Number0000135829
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer07/11/2023
10/11/2024
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date08/10/2023
11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight146 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American